# SDR FDEA202305040805

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-300
- Aircraft serial: 42729
- Aircraft time: 9,725 hours, 4,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000259
- Condition: Dented
- Location: Zone 600
- Part time: 9,725 hours, 4,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP LOWER SURFACE WITH DENT AT 11" FROM LOWER EDGE AND 71"   FROM OUTBOARD FAIRING FLAP. RH WING, OUTBOARD FLAP, LOWER SKIN AT 11" FROM LOWER EDGE WAS REPAIRED IAW B767   SRM 57-53-01-2R REP. 1 FIG. 201 SHEET 1 AND SRM 51-70-17-0G PAR. 4.A.  REV. 85 DEC15/2022
